Testim and Chest pain
Mar 24, 2004
hi. I switched from androgel to testim and I have been experience a little chest pain (heartburn?) under my ribcage on my left side. I am wondering if this is normal and if there is anything that will relieve this.
Response from Dr. Henry
You don't provide any details regarding your HIV status, HIV meds and risk for cardiac/GI disease. Those details are important to be able to comment further on your symptoms. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Do Herpes Symptoms Look Like?
- What Can You Take To Prevent Current Genital Warts Breakouts?
- What Can I Use To Stop The Itching Of The Shingles?
- Is Ti Common To Get A Uti Before Herpes Outbreak?
- Risk Using No Condom When One Partner Has Herpes But Not On An Outbreak
- How To Tell Partner You Have Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.